| Model Number |
44421 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Hepatitis (1897); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a lumbar-peritoneal shunt procedure was performed using the valve and catheter.After that, as there was a possibility of infection, the valve and catheter were removed from the patient's body due to being occluded.It was noted that during the procedure, the abdominal catheter was outside of the aseptic field so another abdominal catheter was used instead.It was stated that the whole system was removed.Additional information received reported that the patient's infection was (b)(6) and bacillus cereus.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported the cause of the infections was unknown, however it was noted the infections were not related to the device.The patient underwent an implant of a ventriculoperitoneal shunt in late (b)(6) 2018.The patient¿s status was good.